MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV TIB CEM CONICAL RMR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS

DEPUY IRELAND - 9616671 ATTUNE REV TIB CEM CONICAL RMR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS
Catalog Number 250620103
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that drill and tower bind together and got stuck.Continue to get stuck when under cover.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE REV TIB CEM CONICAL RMR
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7650383
Report Number1818910-2018-63517
Device Sequence Number1788524
Product Code HTO
UDI-Device Identifier10603295440567
UDI-Public10603295440567
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250620103
Device Lot NumberNG64616
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1